# SDR SWIA202053905

- Difficulty date: September 17, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ANGLE SUPPORT BRACKET CORRODED AT FS 310 AND AT APPROXIMATELY STRG 17L.  C-CHECK RO 11/11/2020.  FLOOR BEAM ANGLE WAS REPAIRED, IAW REO AND CRJ 200 SRM TO INCLUDE BLENDING.  NDT AND FINISH COATS APPLIED, AS DOCUMENTED ON ATTACHED CONTINUATION CARD.  NO WEIGHT AND BALANCE CHANGE.  M-337 AND TASK CARD 51-900-1003-SKY ATTACHED.
